# SDR VNAA202504140002

- Difficulty date: March 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF LBL27 BTW FS477.40 TO FS581.00 (2EA).   DUE TO EXCESIVE DAMAGE SEAT RAILS OF LBL27 BTW FS477.40 TO FS581.00 (2EA) WERE REPLACED PER CRJ-900 SRM 53-31-49-101-001-A02 , CRJ-900 SRM 53-31-49-991-806 AND PER CRJ-900 AMM 53-00-49.
